# SDR COMA2011052050037

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 15,950 hours, 13,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317011
- Part serial: 7712
- Condition: Cracked
- Location: Pax Door
- Part time: 15,950 hours, 13,803 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT PULLEY BRACKET.  REMOVED DAMAGED SECTION OF AFT DRAG ANGLE AND SPLICED IN A NEW SECTION IAW REO 670-52-11-513, REV A.
